# SDR AU980714

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- Propeller: Hartzl HCB3TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: OAS55011
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DRAG BRACE ASSEMBLY CENTER TORQUE SHAFT SUPPORT LUGS BROKEN.  TORQUE SHAFT BENT AND BROKEN.
